# SDR UPS04842696

- Difficulty date: July 1, 2004
- Submitted: July 12, 2004
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 79,223 hours, 25,248 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 5769589
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-3, RIGHT WING CTR L/E RIB CRACKED AT APPROX STA XFS 304 VERIFIED BY NDT.  PERFORMED AFEC IAW DAC SPM NDT 06-10-001-01 TO VERIFY CRACK END AT FASTENER HOLE.  MAT THICKNESS FOR RIB AT STA XFS 304 .063 7075-T6, MAT ID FOR REPAIR ANGLE 7075-T6 .080 PO 437138.5.  FAB REPAIR ANGLE IAW DC8 SRM 57-2-0, ALODINED & PRIMED IAW DC8 SRM 51-1-8, INSTALLED REPAIR ANGLE IAW DC8 SRM 57-2-0.
